Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from gas, bloating and heartburn. Temporary relief from homeopathic medicine. Any suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions

I had been suffering from gas and bloating and heart burn about 4 months ago for 4 months.
I took initially some medicines suggested by gastroenterologist , but did not feel good after I stopped my medicines. later I went to homeopathy and took homeopathy medicines for 3 months.That was
also good until i was taking some medicines for blaoting. But due to some reasons i could not continue with homeopathy medicines too.

Later I changed my life style like not sleeping for 2 hours immediately after eating
and got rid of heart burn. But this bloating is there for all the time. I am continuing with Himalayas Gasex product for the last four months. Taking 2 tablets after every meal and i am feeling good and normal.

Sometime I feel i am good without taking too and if i stop it ,within 2 weeks i am getting the probelm of bloating again.

Now my question is continuing this gasex tablet for long time is good ?
Or how can i get rid of this bloating problem ? What is your suggestion for me on this.

Posted Tue, 5 Mar 2013 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 3 hours later

Thank you for the query.

Well I am not sure about the safety of the medications that you are taking, as it is an ayurvedic medication, I suggest you reducing the dose rather than abruptly stopping it if you are feeling good with those medications.

In addition, you need to modify your lifestyle in terms of weight reduction if you are overweight, not to sleep 2 hrs after meals, take adequate sleep, de stress yourself and avoid excess coffee, aerated drinks along with plenty of water intake.

In addition, worthwhile being evaluated with a gastroenterologist if problem is worsening or is associated with weight loss, loss of appetite, black colored stools then getting an endoscopy done would be worthwhile.

Hope this answers your query.

Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor